# SDR AALA202407225159

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 74,755 hours, 34,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS 24 AND 25 EMERGENCY PATHWAY LIGHTS INOPERATIVE. REPAIRED EMERGENCY LIGHT CANNON PLUG FOR SEAT ROWS 24 AND 25 ABC.
